Possible Torem Side effect? Help needed urgently

  1. Registered User
    tonybaby's Avatar
    Stats
    5'11"  225 lbs.
    Join Date
    Aug 2008
    Posts
    20
    Rep Power
    83

    Possible Torem Side effect? Help needed urgently


    Hi guys. I did a 2 month cycle of katanadrol with about 15 days trenazone - I had to quit trenazone due to side effects mainly very high bp despite taking 5-6g of Hawthorn berry. Well today is suppose to be my 4th of taking torem(rui products) at a low dose 60/60/30/30 however last night I was feeling extremly restless/hyper, difficulty breathing, dry mouth and diarrhea . I don't know if I should continue taking it or quit bc I still have breathing issues (throat feels tightish) and diarrhea. I'm also taking bulk DAA and should be getting activate xtreme and trizole stak on wed. Also I believe shutdown has occurred as I have a disinterest in sex and a difficulty in getting an erection- which really sucks bc I just started a relationship about 2.5 months ago and well ummm it just doesn't work So guys what should I do?????

  2. Registered User
    tonybaby's Avatar
    Stats
    5'11"  225 lbs.
    Join Date
    Aug 2008
    Posts
    20
    Rep Power
    83

    Anyone???? Just asking for a little help plz......
  3. Registered User
    duke66's Avatar
    Stats
    6'0"  210 lbs.
    Join Date
    Nov 2009
    Age
    48
    Posts
    257
    Rep Power
    5399

    Most times people would elect to tough it out with pct. Due to the symptoms you're describing I would stop the torem immediately. Can't take the chance with breathing issues. Get that in order first then worry about everything else later. Besides three weeks of torem should have gotten your hpta back on track. You may also want to see your Doc just to make sure your breathing issues aren't due to a blood clot that may have developed. best of luck
    •   
       

  4. Registered User
    tonybaby's Avatar
    Stats
    5'11"  225 lbs.
    Join Date
    Aug 2008
    Posts
    20
    Rep Power
    83

    I meant today was suppose to be my 4th day* what I did was took a day off and then restarted the following day I don't really have any issues but a really bloated looking face....like a lot of water retention....is this normal?
  5. Registered User
    survey's Avatar
    Stats
    5'10"  218 lbs.
    Join Date
    Jun 2011
    Posts
    110
    Rep Power
    379

    You need to talk to your doctor. There is no possible way I would tell you to stick it out with pct if you're having breathing issues. If you read the side effects SERMS have on women you'll quickly gain the understanding that they are nothing to play with. This is the reason I decided not to mess with them. Seriously, GO TO THE DOCTOR. There is such a thing as doctor/patient confidentiality if you're worried about that.
  •   

      
     

Similar Forum Threads

  1. Replies: 3
    Last Post: 02-18-2012, 12:37 PM
  2. Torem side effects?
    By nickd783 in forum Post Cycle Therapy
    Replies: 4
    Last Post: 11-19-2011, 05:08 PM
  3. Torem Side Effect
    By LeoGecko in forum Post Cycle Therapy
    Replies: 5
    Last Post: 10-05-2008, 02:00 PM
  4. info needed on keys fitness. needed urgently
    By marc417 in forum General Chat
    Replies: 7
    Last Post: 04-06-2006, 06:01 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in